Piriteze One A Day Tablets contains cetirizine hydrochloride, which actively relieves the symptoms of allergies and skin conditions such as hives. Cetirizine hydrochloride tablets provide fast relief for the symptoms of hay fever and skin allergies, but unlike other antihistamine it does not leave you drowsy. Piriteze One A Day is the ideal essential to have on all of your summer travels, so you can enjoy your day without any discomfort.
Take cetirizine hydrochloride tablets if you want relief from:
This medication can be used for adults and children over the age of six.
How to take Piriteze One A Day Tablets:
See packaging for further information.
Possible side effects whilst taking Piriteze Tablets:
Most people taking these tablets find the cause them no problems. Occasionally some people may have:
These are all temporary, mild side effects of this medicine. Very rarely, these tablets may cause convulsions. If this happens to you, stop taking these tablets and tell your doctor. If you notice any side effects not mentioned in the leaflet, please inform your doctor or pharmacist.
Each Piriteze Tablet contains:
Cetirizine hydrochloride 10 mg as the active ingredient. The tablets also contain microcrystalline cellulose, lactose monohydrate, colloidal anhydrous silica, magnesium stearate, hypromellose, macrogol, titanium dioxide (E171) and polydextrose.
The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.
Works a treat